ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Sharp and weighted boundedness for multilinear operators of pseudo-differential operators on Morrey space

Liu, L. (2010) Sharp and weighted boundedness for multilinear operators of pseudo-differential operators on Morrey space. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (3). pp. 57-72. ISSN 00002-3043

[img]
Preview
PDF
Download (145Kb) | Preview

    Abstract

    The paper proves boundedness of the multilinear operators related to some pseudo-differential operators on the generalized weighted Morrey spaces using the sharp estimate of the multilinear operators.

    Item Type: Article
    Uncontrolled Keywords: multilinear operator; pseudo-differential operator; Morrey space; BMO; A1-weight.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2012 11:11
    Last Modified: 09 Aug 2012 11:11
    URI: http://mathematics.asj-oa.am/id/eprint/46

    Actions (login required)

    View Item